Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 96, NWS Jackson, MS

July 15, 2019Concordia Parish, Louisiana; Adams County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 15, 2019, 10:09 AM CDT for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2019, 10:09 AM CDT (15:09 UTC)
Expired
Jul 15, 2019, 1:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Concordia Parish, LA, Adams County, MS

The radar

The Ft Polk radar (KPOE), 134 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WGUS54 KJAN 151509
FFWJAN
LAC029-MSC001-151815-
/O.NEW.KJAN.FF.W.0096.190715T1509Z-190715T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1009 AM CDT Mon Jul 15 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southern Concordia Parish in northeastern Louisiana...
  Adams County in southwestern Mississippi...

* Until 115 PM CDT.

* At 1009 AM CDT, Doppler radar indicated heavy rain across the
  warned area. 

* Some locations that will experience flooding include...
  Natchez, Cranfield, Deer Park, Kingston, Black Hawk, Sibley and
  Slocum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3104 9165 3104 9172 3114 9172 3119 9168
      3124 9181 3129 9182 3130 9186 3163 9115
      3135 9116 3137 9127 3132 9147 3128 9150
      3123 9149 3121 9153 3124 9154 3123 9157
      3113 9163 3106 9156 3103 9157 3097 9166

$$

GRG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 9:24 AM CDT, 45 minutes earlier.

Area forecast discussion, Jul 15, 9:24 AM CDT, 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
924 AM CDT Mon Jul 15 2019

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
While widespread convective area continues this morning, intensity
has diminished markedly over the past couple of hours and rainfall
has not been as robust as earlier. Latest CAM guidance continues
to diminish the overall area through the rest of the morning into
the early afternoon. Scattered redevelopment looks to occur,
thereafter, as the sun is able to get to the ground sufficiently
to increase instability. Shear remains sufficient for cell
rotation, so will have to monitor the stronger/deeper cells for
brief tornado potential through the rest of the afternoon.
Flooding will continue to be a concern, as well, as PWs remain
high and training cells will continue to be a possibility,
especially in the trailing convergent axis./GG/

Prior discussion below:

This Morning through Tonight:

The main concern for the immediate short term into this afternoon
will be the flash flood threat from the heavy rain bands of what is
currently Tropical Depression Barry. With the very high moisture
content of the atmosphere being lifted northward from the Gulf of
Mexico (PWAT value of 2.5 inches on KLCH sounding at 00Z today),
deep moisture convergence has been maximized along an axis of
convergence arcing from near Lake Charles, LA northeast and north
along the Mississippi River. Evidence of deeper convection and more
efficient rain production can be seen by the cooling cloud tops
advancing northeast, as well as an uptick in lightning activity
with the thunderstorms embedded in the band. Rainfall rates as high
as 4 inches per hour will be possible with these training heavy
showers and storms. Just outside of our area, an observer in Bunkie,
LA early this morning had measured over 8 inches of rainfall
associated with this band. The Natchez airport has picked up a quick
3 inches of rain in the last 2 hours. These showers and
thunderstorms continue to spread farther north into our forecast
area and will pose a Significant threat for flash flooding to
portions of central/northeast Louisiana, far western Mississippi,
and far southeast Arkansas at least through the morning. Elsewhere,
narrow bands of moderate to heavy showers and embedded showers
continue to advance across the forecast area. With daytime heating,
a little more thunder may mix in as well. Given the already
saturated ground in many places and the possibility for locally
heavy rainfall through the afternoon, the Flash Flood Watch has been
extended areawide through 6 PM today. Will keep an Elevated threat
for flash flooding highlighted for most Mississippi counties east of
Interstate 55 today, and a Limited threat in very far eastern
Mississippi where rainfall totals have been lighter for this event
so far.

A Marginal Risk for severe thunderstorms will continue across
especially northern portions of the forecast area today into
tomorrow as adequate low-level shear associated with Barry and
modest instability will allow for low topped supercells to develop.
An isolated few tornadoes and damaging wind gusts will be possible
with the strongest of these storms. /NF/

Tuesday through next weekend:

For Tuesday, expect diminishing impacts associated with the remnants
of "Barry" as it picks up forward speed while getting absorbed by
the westerlies. There will still be some lingering deep convective
potential and enough shear for a marginal tornado risk per SPC, but
storm coverage and the heavy rain threat will be considerably less
than today.

As we go through mid to late week and into the weekend, global
models generally agree that the subtropical ridge will have strong
influence on ArkLaMiss weather. This will keep rain chances on the
low side while allowing heat to build, and for late this week, it
looks probable that a mention of dangerous heat will be needed in
the HWO/graphics as we move beyond the current flash flood/severe
weather threats. /EC/

&&

.AVIATION...

12Z TAF discussion:
Scattered light to moderate rain showers and a few bands of
heavier showers and thunderstorms will continue to move across the
region through the period as the remnants of Tropical Depression
Barry continue to move northward. Through 15Z, MVFR ceilings are
more likely at most of the TAF sites, however IFR ceilings may
accompany heavier rain. Breezy winds at times, especially with
near any thunderstorms. Some TSRA may be scattered around the area
by this afternoon, but chances for thunder were too low to include
in TAFs at this time. Areas of low stratus are expected to develop
again after 06Z Tuesday, producing MVFR or lower ceilings at some
TAF sites. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       81  73  89  73 /  84  22  52   7
Meridian      82  73  92  73 /  80  21  23   4
Vicksburg     81  74  88  75 /  85  28  49   7
Hattiesburg   83  74  90  73 /  73  21  30   3
Natchez       81  74  87  73 /  85  21  60   4
Greenville    82  74  86  75 /  91  55  64  16
Greenwood     81  74  87  75 /  91  41  63  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 6 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch until 6 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch until 6 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Jul 15, 5:23 AM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
523 AM CDT Mon Jul 15 2019

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025-034>036-040>042-047-
048-161030-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Bolivar-Sunflower-Leflore-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Warren-Hinds-
523 AM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This morning through tonight

FLOODING
THREAT...Significant
TIMING...This morning through this afternoon

Isolated strong to severe thunderstorms are possible today and
tonight. Some thunderstorms could produce damaging wind gusts and
tornadoes.

(https://www.weather.gov/images/jan/graphicast/2.png)

Early this morning through this afternoon, through this
afternoon, bands of training heavy showers and thunderstorms
through this afternoon will likely result in widespread flash
flooding across central and northeast Louisiana, western
Mississippi, and far southeast Arkansas. Many roads could be
flooded or closed and some structural flooding and water rescues
are likely. Minor river flooding will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated strong to severe thunderstorms are possible through
Tuesday afternoon for portions of southeast Arkansas, central and
northern Mississippi, and far northeast Louisiana. Some
thunderstorms could produce damaging wind gusts and tornadoes.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through Tuesday.

MSZ026>033-037-038-043>045-049-050-161030-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Attala-Winston-Madison MS-Leake-Neshoba-Rankin-Scott-
523 AM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This morning through tonight

FLOODING
THREAT...Elevated
TIMING...This morning through this afternoon

Isolated strong to severe thunderstorms are possible today and
tonight. Some thunderstorms could produce damaging wind gusts and
tornadoes.

(https://www.weather.gov/images/jan/graphicast/2.png)

Bands of heavy rainfall over already saturated ground will likely
result in areas of flash flooding through this afternoon. Some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated strong to severe thunderstorms are possible through
Tuesday afternoon for portions of southeast Arkansas, central and
northern Mississippi, and far northeast Louisiana. Some
thunderstorms could produce damaging wind gusts and tornadoes.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through Tuesday.

MSZ039-046-051-052-055>058-062>066-072>074-161030-
Noxubee-Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
523 AM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Elevated
TIMING...This morning through this afternoon

Bands of heavy rainfall over already saturated ground will likely
result in areas of flash flooding through this afternoon. Some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

LAZ023>026-MSZ053-054-059>061-161030-
Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Jefferson-
Adams-Franklin MS-
523 AM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Significant
TIMING...Early this morning through this afternoon

Early this morning through this afternoon, through this
afternoon, bands of training heavy showers and thunderstorms
through this afternoon will likely result in widespread flash
flooding across central and northeast Louisiana, western
Mississippi, and far southeast Arkansas. Many roads could be
flooded or closed and some structural flooding and water rescues
are likely. Minor river flooding will also be possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jul 15, 7:32 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
732 AM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      1 SSW VICKSBURG         32.34N 90.88W
07/15/2019                   WARREN             MS   EMERGENCY MNGR

            SEVERAL ROADS FLOODED AND TREES DOWN DUE TO
            SATURATED SOIL (VERY LITTLE WIND WAS
            NOTED)...REPORTED BY WARREN COUNTY EM.

&&

EC
Local storm report, Jul 15, 7:49 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
749 AM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      PHILADELPHIA            32.78N 89.11W
07/15/2019                   NESHOBA            MS   LAW ENFORCEMENT

            TWO ROADS WERE CLOSED DUE TO FLOODING...
            REPORTED BY PHILADELPHIA PD.

&&

EC
Local storm report, Jul 15, 7:57 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
757 AM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      NEWTON                  32.32N 89.16W
07/15/2019                   NEWTON             MS   EMERGENCY MNGR

            TEN ROADS CLOSED DUE TO FLOODING ACROSS
            COUNTY...REPORTED BY NEWTON COUNTY EM.

&&

EC
Local storm report, Jul 15, 9:14 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
914 AM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     FLASH FLOOD      2 SSE RIDGECREST        31.57N 91.51W
07/15/2019                   CONCORDIA          LA   911 CALL CENTER

            NEARLY 4 FEET OF WATER OVER AIRPORT RD.

&&
Local storm report, Jul 15, 9:15 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     FLASH FLOOD      3 WNW VIDALIA           31.58N 91.48W
07/15/2019                   CONCORDIA          LA   PUBLIC

            WATER COVERING A PORTION OF CONCORDIA PARK
            DRIVE.

&&
Local storm report, Jul 15, 9:21 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
921 AM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      3 WNW VIDALIA           31.58N 91.49W
07/15/2019                   CONCORDIA          LA   PUBLIC

            FLOODING ALONG FREEMAN ROAD.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:41 AM CDTFlash Flood WarningJANConcordia4 hr
Jul 15, 3:27 AM CDTFlash Flood WarningJANCatahoula, Concordia4 hr
Jul 15, 4:29 AM CDTFlash Flood WarningJANConcordia, Madison, Tensas3 hr
Jul 15, 6:48 AM CDTFlash Flood WarningJANCatahoula, Concordia117 min
Jul 14, 8:32 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis28 min
Jul 15, 5:21 AM CDTFlash Flood WarningJANNeshoba, Newton3 hr
Jul 15, 5:33 AM CDTFlash Flood WarningJANForrest3 hr
Jul 15, 5:51 AM CDTFlash Flood WarningJANAdams, Franklin114 min
Jul 15, 6:01 AM CDTFlash Flood WarningJANChoctaw, Oktibbeha, Webster, Winston3 hr
Jul 15, 6:40 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston50 min
Jul 15, 6:43 AM CDTSpecial Weather StatementJANKemper32 min
Jul 15, 7:02 AM CDTSpecial Weather StatementJANKemper28 min
Jul 15, 7:09 AM CDTSpecial Weather StatementJANOktibbeha51 min
Jul 15, 7:26 AM CDTSpecial Weather StatementJANNoxubee34 min
Jul 15, 7:31 AM CDTFlash Flood WarningJANAdams, Claiborne, Jefferson, Warren119 min
Jul 15, 8:01 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha29 min
Jul 15, 8:58 AM CDTRiver Flood WarningJANNeshoba50 hr
Jul 15, 9:37 AM CDTRiver Flood WarningJANHinds, Warren21 hr
Jul 15, 10:52 AM CDTSpecial Weather StatementJANGrenada23 min
Jul 15, 2:07 PM CDTSpecial Weather StatementJANMarion38 min
Jul 15, 2:45 PM CDTSpecial Weather StatementJANHinds30 min
Jul 15, 3:11 PM CDTSevere Thunderstorm WarningJANForrest, Lamar64 min
Jul 15, 3:42 PM CDTSpecial Weather StatementJANRankin48 min
Jul 15, 3:54 PM CDTSevere Thunderstorm WarningJANHinds, Rankin, Scott66 min
Jul 15, 4:28 PM CDTSpecial Weather StatementJANMadison32 min
Jul 15, 5:00 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison, Winston60 min
Jul 15, 5:12 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Webster37 min
Jul 15, 5:45 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Oktibbeha, Webster28 min
Jul 15, 6:40 PM CDTSpecial Weather StatementJANBolivar50 min

Nearby

Flash Flood Warnings in Louisiana, 2019Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.